Doctor insights on:
Shock is a condition in which a person cannot circulate enough blood (carrying oxygen & nutrients) to the vital organs in the body. If shock persists, various parts of the body will stop working, and the person will die. Causes of shock include injuries, excessive bleeding, heart failure, infections, chemical imbalances, brain problems, toxins, etc...
Supply & demand: Shock occurs when blood flow isn't enough to meet the body's energy needs. Usually, the blood pressure and/or output of the heart is low-the tissues of the body don't get enough oxygen due to inadequate blood flow/perfusion. Sometimes, if the energy requirements of the body are high (hypermetabolic), then seemingly normal supply just isn't enough to meet the demand. ...Read more
Fever: This would be rather unusual, but not impossible, although I am not at all sure what you mean by "emotional shock". Generally psychiatric conditions in which fever occurs may have underlying organic illnesses as their cause. My advice would be to see an infectious diseases expert if the fever persists. ...Read more
Response to horror: I agree with dr. Rao about feeling shock, bewilderment, and fear when seeing something disturbing like mutilation and murder. The person also often feels helpless -- not able to do anything in the situation. Also, some have dissociative symptoms: numbness, detachment, decreased emotional responsiveness; reduced awareness of surroundings; derealization; depersonalization; sometimes amnesia too. ...Read moreSee 2 more doctor answers
Diagnosis 2/8 from 11/12 stress test. Fixed inferolateral apical defect, myocardial infarct, 2 month a-fib/electric shock. Do i need a cardiac cath?
Am diagnosed with MS having 2 lesions on spine causing electric shock symptoms up spine into head, could i safely take hypericum to dampen pain.?
Why consider this?: Hypericum is a homeopathic remedy for anxiety and depression, and would have absolutely no effect on a Lhermitte's phenomenon, which you describe. You would likely find better benefits from gabapentin, Lyrica, Cymbalta, Gralise, or Horizant, all prescription meds which your doctor could provide. Also, make certain that you are taking a potent MS medication, such as one of the orals, or Tysabri. ...Read moreSee 2 more doctor answers
Blood,urine,vaginal : And throat sample.There's no one specific test for toxic shock syndrome. You may need to provide blood and urine samples to test for the presence of a staph or strep infection. Samples from the vagina, cervix and throat may be swabbed for laboratory analysis. ...Read more
- Talk to a doctor live online for free
- Electric shock feeling in hands
- Electric shock feeling in chest
- Electric shock feeling in stomach
- Feeling of electric shock in chest
- Electric shock feeling in arm
- After effects of anaphylactic shock
- Electric shock feeling in hand
- Septic shock
- Electric shock feeling in left arm